Suivre
Alice Guionnet
Alice Guionnet
Université de Lyon, ENSL
Adresse e-mail validée de ens-lyon.fr
Titre
Citée par
Citée par
Année
An introduction to random matrices
GW Anderson, A Guionnet, O Zeitouni
Cambridge university press, 2010
20172010
Large deviations for Wigner's law and Voiculescu's non-commutative entropy
GB Arous, A Guionnet
Probability theory and related fields 108, 517-542, 1997
3811997
Lectures on logarithmic Sobolev inequalities
A Guionnet, B Zegarlinksi
Séminaire de probabilités XXXVI, 1-134, 2003
2902003
On the stability of interacting processes with applications to filtering and genetic algorithms
P Del Moral, A Guionnet
Annales de l'Institut Henri Poincaré (B) Probability and Statistics 37 (2 …, 2001
2752001
Concentration of the spectral measure for large matrices
A Guionnet, O Zeitouni
2562000
Aging of spherical spin glasses
GB Arous, A Dembo, A Guionnet
Probability theory and related fields 120, 1-67, 2001
2422001
Random Matrices
L Erdős, F Götze, A Guionnet
Oberwolfach Reports 16 (4), 3459-3527, 2020
2142020
Asymptotic Expansion of β Matrix Models in the One-cut Regime
G Borot, A Guionnet
Communications in Mathematical Physics 317, 447-483, 2013
1702013
The single ring theorem
A Guionnet, M Krishnapur, O Zeitouni
Annals of mathematics, 1189-1217, 2011
1462011
Central limit theorem for nonlinear filtering and interacting particle systems
P Del Moral, A Guionnet
Annals of Applied Probability, 275-297, 1999
1421999
Fluctuations of the extreme eigenvalues of finite rank deformations of random matrices
F Benaych-Georges, A Guionnet, M Maida
1342011
Large deviations asymptotics for spherical integrals
A Guionnet, O Zeitouni
Journal of functional analysis 188 (2), 461-515, 2002
1302002
Large random matrices
A Guionnet
Springer Science & Business Media, 2009
1272009
The spectrum of heavy tailed random matrices
GB Arous, A Guionnet
Communications in Mathematical Physics 278 (3), 715-751, 2008
1222008
Large deviations for Langevin spin glass dynamics
GB Arous, A Guionnet
Probability Theory and Related Fields 102, 455-509, 1995
1181995
Random matrices, free probability, planar algebras and subfactors
A Guionnet, VFR Jones, D Shlyakhtenko
Quanta of maths 11, 201-239, 2010
1102010
A Fourier view on the R-transform and related asymptotics of spherical integrals
A Guionnet, M Maı
Journal of functional analysis 222 (2), 435-490, 2005
1102005
Large deviations upper bounds and central limit theorems for non-commutative functionals of Gaussian large random matrices
A Guionnet
Annales de l'Institut Henri Poincare (B) Probability and Statistics 38 (3 …, 2002
992002
Large deviation bounds for matrix Brownian motion
P Biane, M Capitaine, A Guionnet
Inventiones mathematicae 152, 433-459, 2003
952003
Transport Maps for -Matrix Models and Universality
F Bekerman, A Figalli, A Guionnet
Communications in mathematical physics 338 (2), 589-619, 2015
842015
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20